RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Grushin, Viktor Vasil'evich

Statistics Math-Net.Ru
Total publications: 49
Scientific articles: 47

Number of views:
This page:915
Abstract pages:11413
Full texts:3390
References:925
E-mail: ,

http://www.mathnet.ru/eng/person18249
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/455136

Publications in Math-Net.Ru
2017
1. V. V. Grushin, “Generalized Method of Stationary Phase for the Fourier Transform of a Rapidly Oscillating Function”, Mat. Zametki, 102:6 (2017),  816–827  mathnet  elib; Math. Notes, 102:6 (2017), 746–755  isi  scopus
2014
2. V. V. Grushin, S. Yu. Dobrokhotov, “Homogenization in the Problem of Long Water Waves over a Bottom Site with Fast Oscillations”, Mat. Zametki, 95:3 (2014),  359–375  mathnet  mathscinet  elib; Math. Notes, 95:3 (2014), 324–337  isi  elib  scopus
2013
3. V. V. Grushin, S. Yu. Dobrokhotov, S. A. Sergeev, “Homogenization and dispersion effects in the problem of propagation of waves generated by a localized source”, Tr. Mat. Inst. Steklova, 281 (2013),  170–187  mathnet  mathscinet; Proc. Steklov Inst. Math., 281 (2013), 161–178  isi
2012
4. J. Brüning, V. V. Grushin, S. Yu. Dobrokhotov, “Averaging of Linear Operators, Adiabatic Approximation, and Pseudodifferential Operators”, Mat. Zametki, 92:2 (2012),  163–180  mathnet  mathscinet  zmath  elib; Math. Notes, 92:2 (2012), 151–165  isi  elib  scopus
2011
5. J. Brüning, V. V. Grushin, S. Yu. Dobrokhotov, T. Ya. Tudorovskii, “Generalized Foldy–Wouthuysen transformation and pseudodifferential operators”, TMF, 167:2 (2011),  171–192  mathnet  mathscinet; Theoret. and Math. Phys., 167:2 (2011), 547–566  isi  scopus
2010
6. V. V. Grushin, S. Yu. Dobrokhotov, “Peierls Substitution and the Maslov Operator Method”, Mat. Zametki, 87:4 (2010),  554–571  mathnet  mathscinet  zmath; Math. Notes, 87:4 (2010), 521–536  isi  scopus
2009
7. V. V. Grushin, “Multiparameter Perturbation Theory of Fredholm Operators Applied to Bloch Functions”, Mat. Zametki, 86:6 (2009),  819–828  mathnet  mathscinet  zmath  elib; Math. Notes, 86:6 (2009), 767–774  isi  scopus
8. V. V. Grushin, “Asymptotic Behavior of Eigenvalues of the Laplace Operator in Thin Infinite Tubes”, Mat. Zametki, 85:5 (2009),  687–701  mathnet  mathscinet  zmath  elib; Math. Notes, 85:5 (2009), 661–673  isi  scopus
2008
9. V. V. Grushin, “Asymptotic Behavior of the Eigenvalues of the Schrödinger Operator in Thin Closed Tubes”, Mat. Zametki, 83:4 (2008),  503–519  mathnet  mathscinet  zmath  elib; Math. Notes, 83:4 (2008), 463–477  isi  elib  scopus
2007
10. V. V. Grushin, “Asymptotic Behavior of Eigenvalues of the Laplace Operator in Infinite Cylinders Perturbed by Transverse Extensions”, Mat. Zametki, 81:3 (2007),  328–334  mathnet  mathscinet  zmath  elib; Math. Notes, 81:3 (2007), 291–296  isi  scopus
2005
11. V. V. Grushin, “Asymptotic Behavior of the Eigenvalues of the Schrödinger Operator with Transversal Potential in a Weakly Curved Infinite Cylinder”, Mat. Zametki, 77:5 (2005),  656–664  mathnet  mathscinet  zmath  elib; Math. Notes, 77:5 (2005), 606–613  isi  scopus
2004
12. V. V. Grushin, “On the Eigenvalues of Finitely Perturbed Laplace Operators in Infinite Cylindrical Domains”, Mat. Zametki, 75:3 (2004),  360–371  mathnet  mathscinet  zmath  elib; Math. Notes, 75:3 (2004), 331–340  isi
1977
13. V. V. Grushin, “Construction of a parametrix for degenerate elliptic operators by the method of double-scale asymptotic expansions”, Funktsional. Anal. i Prilozhen., 11:2 (1977),  76–77  mathnet  mathscinet  zmath; Funct. Anal. Appl., 11:2 (1977), 143–144
14. V. V. Grushin, N. A. Shananin, “Some theorems on the singularities of solutions of differential equations with weighted principal symbols”, Mat. Sb. (N.S.), 103(145):1(5) (1977),  37–51  mathnet  mathscinet  zmath; Math. USSR-Sb., 32:1 (1977), 32–44  isi
1972
15. V. V. Grushin, “Hypoelliptic differential equations and pseudodifferential operators with operator-valued symbols”, Mat. Sb. (N.S.), 88(130):4(8) (1972),  504–521  mathnet  mathscinet  zmath; Math. USSR-Sb., 17:4 (1972), 497–514
1971
16. V. V. Grushin, “On the proof of the discreteness of the spectrum of one class of differential operators in $\mathbb{R}^n$”, Funktsional. Anal. i Prilozhen., 5:1 (1971),  71–72  mathnet  mathscinet  zmath; Funct. Anal. Appl., 5:1 (1971), 58–59
17. V. V. Grushin, “A differential equation without a solution”, Mat. Zametki, 10:2 (1971),  125–128  mathnet  mathscinet  zmath; Math. Notes, 10:2 (1971), 499–501
18. V. V. Grushin, “Singularities of solutions of a certain class of pseudodifferential and degenerating elliptic equations”, Uspekhi Mat. Nauk, 26:1(157) (1971),  221–222  mathnet  mathscinet  zmath
19. V. V. Grushin, “On a class of elliptic pseudodifferential operators degenerate on a submanifold”, Mat. Sb. (N.S.), 84(126):2 (1971),  163–195  mathnet  mathscinet  zmath; Math. USSR-Sb., 13:2 (1971), 155–185
1970
20. M. I. Vishik, V. V. Grushin, “Elliptic boundary value problems that are degenerate on a submanifold of the boundary”, Dokl. Akad. Nauk SSSR, 190:2 (1970),  255–258  mathnet  mathscinet  zmath
21. V. V. Grushin, “Pseudodifferential operators on $\mathbf R^n$ with bounded symbols”, Funktsional. Anal. i Prilozhen., 4:3 (1970),  37–50  mathnet  mathscinet  zmath; Funct. Anal. Appl., 4:3 (1970), 202–212
22. M. I. Vishik, V. V. Grushin, “Degenerating elliptic differential and psevdo-differential operators”, Uspekhi Mat. Nauk, 25:4(154) (1970),  29–56  mathnet  mathscinet  zmath; Russian Math. Surveys, 25:4 (1970), 21–50
23. V. V. Grushin, “On a class of hypoelliptic operators”, Mat. Sb. (N.S.), 83(125):3(11) (1970),  456–473  mathnet  mathscinet  zmath; Math. USSR-Sb., 12:3 (1970), 458–476
1969
24. M. I. Vishik, V. V. Grushin, “Elliptic pseudodifferential operators on a closed manifold which are degenerate on a submanifold”, Dokl. Akad. Nauk SSSR, 189:1 (1969),  16–19  mathnet  mathscinet  zmath
25. M. I. Vishik, V. V. Grushin, “Boundary value problems for elliptic equations degenerate on the boundary of a domain”, Mat. Sb. (N.S.), 80(122):4(12) (1969),  455–491  mathnet  mathscinet  zmath; Math. USSR-Sb., 9:4 (1969), 423–454
26. M. I. Vishik, V. V. Grushin, “On a class of higher order degenerate elliptic equations”, Mat. Sb. (N.S.), 79(121):1(5) (1969),  3–36  mathnet  mathscinet  zmath; Math. USSR-Sb., 8:1 (1969), 1–32
1967
27. B. R. Vainberg, V. V. Grushin, “Uniformly non-coercive problems for elliptic equations”, Dokl. Akad. Nauk SSSR, 172:4 (1967),  759–762  mathnet  mathscinet  zmath
28. B. R. Vainberg, V. V. Grushin, “Uniformly non-elliptic systems of singular integro-differential equations on compact manifolds”, Dokl. Akad. Nauk SSSR, 172:3 (1967),  518–520  mathnet  mathscinet  zmath
29. B. R. Vainberg, V. V. Grushin, “Uniformly nonelliptic problems. II”, Mat. Sb. (N.S.), 73(115):1 (1967),  126–154  mathnet  mathscinet  zmath; Math. USSR-Sb., 2:1 (1967), 111–133
30. B. R. Vainberg, V. V. Grushin, “Uniformly nonelliptic problems. I”, Mat. Sb. (N.S.), 72(114):4 (1967),  602–636  mathnet  mathscinet  zmath; Math. USSR-Sb., 1:4 (1967), 543–568
1966
31. V. V. Grušin, “Solutions with isolated singularities for partial differential equations with constant coefficients”, Tr. Mosk. Mat. Obs., 15 (1966),  262–278  mathnet  mathscinet  zmath
1965
32. E. A. Gorin, V. V. Grushin, “On certain local theorems for partial differential equations with constant coefficients”, Tr. Mosk. Mat. Obs., 14 (1965),  200–210  mathnet  mathscinet  zmath
33. V. V. Grushin, “On the existence of non-invariant insoluble subgroups of a finite soluble group”, Mat. Sb. (N.S.), 66(108):4 (1965),  525–550  mathnet  mathscinet  zmath
1964
34. V. V. Grushin, “Behaviour of solutions of differential equations near the boundary”, Dokl. Akad. Nauk SSSR, 158:2 (1964),  264–267  mathnet  mathscinet  zmath
1963
35. V. V. Grushin, “Extension of smoothness to solutions of differential equations of smooth type”, Dokl. Akad. Nauk SSSR, 148:6 (1963),  1241–1244  mathnet  mathscinet  zmath
36. V. V. Grushin, “On Sommerfeld-type conditions for a certain class of partial differential equations”, Mat. Sb. (N.S.), 61(103):2 (1963),  147–174  mathnet  mathscinet  zmath
1962
37. V. V. Grushin, “A problem in the entire space for a certain class of partial differential equations”, Dokl. Akad. Nauk SSSR, 146:6 (1962),  1251–1254  mathnet  mathscinet  zmath
38. V. V. Grushin, “Some theorems on removable singularities”, Uspekhi Mat. Nauk, 17:4(106) (1962),  111–118  mathnet  mathscinet  zmath
39. V. V. Grushin, V. P. Palamodov, “On the maximal number of mutually disjoint, pairwise homeomorphic figures which can be packed in 3-space”, Uspekhi Mat. Nauk, 17:3(105) (1962),  163–168  mathnet  mathscinet  zmath
40. V. V. Grushin, “On $Q$-hypo-elliptic equations”, Mat. Sb. (N.S.), 57(99):2 (1962),  233–240  mathnet  mathscinet  zmath
1961
41. V. V. Grushin, “Solutions of partial differential equations with constant coefficients”, Dokl. Akad. Nauk SSSR, 139:1 (1961),  17–19  mathnet  mathscinet  zmath
42. V. V. Grushin, “A property of the solution of a hypoelliptic equation”, Dokl. Akad. Nauk SSSR, 137:4 (1961),  768–771  mathnet  mathscinet  zmath
43. E. A. Gorin, V. V. Grushin, “On the definition of hypo-elliptic equations”, Uspekhi Mat. Nauk, 16:5(101) (1961),  163–166  mathnet  mathscinet  zmath
44. V. V. Grushin, “Fundamental solutions of hypoelliptic equations”, Uspekhi Mat. Nauk, 16:4(100) (1961),  147–153  mathnet  mathscinet  zmath
45. V. V. Grushin, “Isolated singularities of solutions of difference equations”, Uspekhi Mat. Nauk, 16:2(98) (1961),  165–166  mathnet
46. V. V. Grushin, “Canonical regularization of some classes of functions”, Mat. Sb. (N.S.), 54(96):4 (1961),  397–410  mathnet  mathscinet  zmath
1959
47. V. V. Grushin, “On a sufficient condition for compactness of a family of continuous functions”, Uspekhi Mat. Nauk, 14:4(88) (1959),  165–168  mathnet  mathscinet  zmath

2015
48. V. V. Grushin, S. Yu. Dobrokhotov, S. A. Sergeev, “Correction to the paper “Homogenization and dispersion effects in the problem of propagation of waves generated by a localized source” (Proc. Steklov Inst. Math. 281, 161–178 (2013))”, Tr. Mat. Inst. Steklova, 288 (2015),  287  mathnet  elib; Proc. Steklov Inst. Math., 288 (2015), 265  isi  scopus
1976
49. P. S. Aleksandrov, I. M. Gel'fand, E. A. Gorin, V. V. Grushin, A. N. Kolmogorov, O. A. Oleinik, V. P. Palamodov, S. V. Fomin, “Georgii Evgen'evich Shilov (obituary)”, Uspekhi Mat. Nauk, 31:1(187) (1976),  217–228  mathnet  mathscinet  zmath; Russian Math. Surveys, 31:1 (1976), 233–249

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019